# SDR V0XR201011020001

- Difficulty date: November 2, 2010
- Submitted: November 2, 2010
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N882EA
- Make and model: Dhav DHC8103
- Aircraft serial: 098
- Aircraft time: 47,270 hours, 67,277 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 85330073109
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(V0XR) RT SIDE FRAME AT STA 510 IS CORRODED.  R & R SPLICE IAW RD8-53-11498.
